Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Glucose level goes down,on insulin morning and evening

Dear Doctor I am taking Humainsulin 30/70 40 units morning & 24 units evening since last 40 dyas. Now my FBS count is 130 Mg & PPBS is 190 mg. Some tomes after 4 P.M. by Glucose level is going down. The dosage which i am taking is correct or not . pls. reply I have started insulin since my FBS was 369 & PPBS was 389 & HPA1c 9% Kind reply .
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Firstly your blood sugar levels suggest u have uncontrolled iddm , sir the first mode of treatment in a diabetic patient is diet control and a bit of excercise and control the stress factor which is very important along with medicines. when u r taking high doses of insulin please be aware of hypoglycemia,(tratment of hypoglycemia should be known to u)always try to take a standard insulin dose according to sliding scale as per ur words u r taking 40 bbf and 24units before dinner i think it is a bit high dosebut kindly follow a strict diabetic diet chart and try to reduce ur morning insulin dosage . nextly how about ur lipid profile and s. creatinine levels?
Answered: Tue, 24 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor